July 31, 2021
Mashallah Matinfar

Mashallah Matinfar

Degree: Associate professor
Address:
Education: Ph.D in Applied Mathematics
Phone: 35302496
Faculty: Faculty of Mathematical Sciences

Education

  • PhD. in Applied Mathematics - Numerical analysis , Lomonosov Moscow State University , Russia (2000 - 2004)
  • MSc. in Pure Mathematics-Algebra , University of Esfahan , Iran (1990 - 1993)
    Thesis title: Order-Transitive Groups
  • BSc. in Secretary of Mathematics , Kharazmi University , Iran (1984 - 1989)
More

Research activities

Journal articles
1
2
Mashallah Matinfar, Masoumeh Pourabd (2018) Modified moving least squares method for two-dimensional linear and nonlinear systems of integral equations Computational and Applied Mathematics: 37(5); 5857–5875
3
Mashallah Matinfar, Abbas Riahifar (2018) Application of Laguerre Polynomials for Solving Infinite Boundary Integro-Differential Equations international journal of industrial mathematics: 10(2); 143-149
4
Mashallah Matinfar, Abbas Riahifar (2016) A matrix method for system of integro-differential equations by using generalized Laguerre polynomials iranian journal of numerical analysis and optimization: 6(2); 85-97
5
Yadollah Ordokhani, Elham Taghizadeh, Dariush Behmardi, Mashallah Matinfar (2016) Exponential Stability of Linear Systems with Multiple Time Delays پژوهش های ریاضی: 2(1); 69-78
6
Mashallah Matinfar, Masoumeh Pourabd (2015) Moving least square for systems of integral equations APPLIED MATHEMATICS AND COMPUTATION: 270; 879-889
7
Mashallah Matinfar, Mostafa Eslami, S Roshandel (2015) The first integral method to study the (2+ 1)-dimensional Jaulent–Miodek equations PRAMANA: 85, Issue 4,; 593-603
8
Mashallah Matinfar, Abbas Riahifar, Hamideh Abdollahi Lashaki (2015) A Strong Computational Method for Solving of System of Infinite Boundary Integro-Differential Equations International Journal of Mathematical Modelling & Computations: 5; 251-258
9
Mashallah Matinfar, Abbas Riahifar (2015) Analytical-approximate solution for nonlinear Volterra integro-differential equations Journal of Linear and Topological Algebra: 4; 217-228
10
11
Mashallah Matinfar, Abbas Riahifar (2015) Numerical solution of Fredholm integral-differential equations on unbounded domain Journal of Linear and Topological Algebra: 4(1); 43-52
Conference articles
Research of this type not found!
Projects
Research of this type not found!
Theses
Research of this type not found!
Books
Research of this type not found!
Innovations
Research of this type not found!
Speeches
Research of this type not found!

Students

  • Name: S. Sadigheh Sadeghi
    Degree: MSc.
    Field: Applied mathematics-Numerical analysis
    Thesis: A method for solving linear boundary value problem for Fredholm integro-differential equations
  • Name: Marziye Khazrayii
    Degree: MSc.
    Field: Applied Mathematics- Numerical Analysis
    Thesis: M-matrix and its properties and its application in ordinary differential equations
More